# SDR IPXA2025110656340

- Difficulty date: October 26, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 90,782 hours, 20,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141T63425
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.3125 INCH CRACK WAS FOUND ON THE BEAM AT THE FORWARD-LOWER CORNER OF THE L1 DOOR.  IAW AMM 52-11-01-404-018, REV 59.  INSTALLED L1 DOOR.  CONDITION CHECK NORMAL.
